# SDR DALA2016042503440

- Difficulty date: April 24, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL FRAME 66 TO 68, LT SIDE AT AFT GALLEY AREA.   REPLACED LOWER SILL IAW SRM 51-72-11 AND DWG D53480019, D53480076, D53470150.
